# SDR IPXA202505090494

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reveal
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 ENTRY DOOR WINDOW REVEAL LOOSEN (REPLACE) FAULT APPROVED PER GMM-MTX 09.05.01.05.
